Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Spotting instead of periods. On nuvaring. Why?

I have been using NuvaRing for almost a year now and my period has been coming the same day i take the ring out, My boyfriend and I had sex, last month, while i was on my period and didn t have the NuvaRing in, he ejaculated in me. I was expecting my period on Friday or Saturday and it is now Monday and no spotting or bleeding
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
thanks for the query.
Having unprotected intercourse while your period is going on, results in very low chances of pregnancy.
Also, how long ago did you remove the Nuvaring ?
It is normal for the menstrual pattern to be altered a bit after removing or inserting the Nuvaring, as it is a hormonal contraceptive.
So, please wait for a week or two, and if you still do not have a period, please go for a home ( urine ) HCG pregnancy test.
If that is negative, consult your doctor to find out the cause of absent periods.
Please switch over to any preferred method of contraception again, if you do not desire a pregnancy.
Take care.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor